# SDR SWAA2021021747637

- Difficulty date: February 1, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 43,672 hours, 22,000 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RIGHT WING FIXED T/ E REAR SPAR LOWER PANEL 651EB WEB ATTACHED BRACKET FRETTING CORROSION MKD DOT 60-004.  REMOVED PANELS 642 AR AND 651 EB AS PER B737 700 SRM 51-40-02-06-0.  REMOVED CORROSION AT PANEL 651 EB AS PER B737 700 51-10-02-06-0.  PERFORM NDT ORIGINAL THICKNESS 0.100; MAT THICKNESS .94; MAT LOSS 0.006 AND NO CRACK FOUND AS PER SWA EA 21-137-00278; TREAT AND PRIMED REWORKED AREA AS PER B737 700 AMM 28-11-00-600-801 AND AMM 51-21-72-370-803.  INSTALLED PANELS 651EB AND 642AB AS PER B737-700 SRM 51-40-02-06-0.
